# SDR SWAA2020071499668

- Difficulty date: July 11, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 13,968 hours, 6,139 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FWD ENTRY DOOR, GIRT BARS ARE DIFFICULT TO LATCH AND STOW.  (BOTH TO ENGAGE AND RELEASE TO STOW)  REPOSITION GIRT BAR IAW AMM 25-66-01; CKD OK.
